Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Completely semisimple semigroups and epimorphisms


Author: Peter M. Higgins
Journal: Proc. Amer. Math. Soc. 96 (1986), 387-390
MSC: Primary 20M50
DOI: https://doi.org/10.1090/S0002-9939-1986-0822424-3
MathSciNet review: 822424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a completely semisimple semigroup $ U$ cannot be properly epimorphically embedded in another semigroup if $ U$ has no infinite chain of $ \mathcal{J}$-classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M50

Retrieve articles in all journals with MSC: 20M50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822424-3
Keywords: Semigroup, epimorphism, completely semisimple
Article copyright: © Copyright 1986 American Mathematical Society